Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 1, 2012, 6:08 PM CDT for Redwood County, Minnesota. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 6:08 PM CDT (23:08 UTC)
- Expired
- May 1, 2012, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Redwood County, MN
The radar
The Minneapolis radar (KMPX), 145 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:10 PM CDT | HAIL 1 | 2 N Walnut Grove, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:59 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS53 KMPX 012308
SVRMPX
MNC127-020000-
/O.NEW.KMPX.SV.W.0014.120501T2308Z-120502T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 700 PM CDT
* AT 604 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTH
OF TRACY...OR ABOUT 11 MILES SOUTHEAST OF MARSHALL...AND MOVING
NORTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
REDWOOD FALLS...
LUCAN...
VESTA...
SEAFORTH...
WABASSO...
CLEMENTS...
NORTH REDWOOD...
MILROY...
WALNUT GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHERN MINNESOTA.
&&
LAT...LON 4454 9536 4461 9519 4449 9487 4426 9524
4421 9559 4448 9560
TIME...MOT...LOC 2307Z 245DEG 29KT 4435 9560
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:39 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, May 1, 1:39 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 139 PM CDT TUE MAY 1 2012 .DISCUSSION... MAIN FORECAST CONCERN IS OBVIOUSLY THE CHANCE FOR SEVERE WEATHER LATE THIS AFTERNOON AND TONIGHT. HOWEVER... IT LOOKS TO BE A BUSY SEVEN DAY PERIOD ALL AROUND... WITH ADDITIONAL CHANCES FOR SEVERE TOMORROW... THEN SOME RISK OF SHRA/TSRA THROUGH THE WEEK AS THE BAROCLINIC ZONE LINGERS NEARBY AND A SUCCESSION OF SHORTWAVES RIPPLE THROUGH THE REGION. LATEST WATER VAPOR IMAGERY SHOWS SOUTHWEST UPPER FLOW ACROSS THE REGION... AND THIS WILL ESSENTIALLY REMAIN THE CASE THROUGH THE WEEK AS A PERSISTENT UPPER RIDGE REMAINS ANCHORED OVER THE SOUTHEAST. THE MAIN UPPER TROUGH CURRENTLY OVER MONTANA WILL TREK EAST OVER THE NEXT 24 HOURS... ALTHOUGH THE FEATURE WHICH WILL HELP IN TONIGHT/S CONVECTION IS A MORE SUBTLE WAVE AND ASSOCIATED JET STREAK EMBEDDED IN THE SOUTHWEST FLOW NEAR THE MONTANA/SOUTH DAKOTA BORDER. THE RAPID REFRESH PICKS UP ON THIS FEATURE REASONABLY WELL... TAKING IT NORTHEAST THROUGH NORTH DAKOTA AS WE WORK THROUGH THE AFTERNOON. THIS WILL HELP INTENSIFY THE SPEED GRADIENT ON THE SOUTHEAST SIDE OF THE UPPER JET... WHICH SHOULD IN TURN WILL WORK WITH INCREASING LOW LEVEL CONVERGENCE TO GET CONVECTION GOING LATER TODAY OVER WEST CENTRAL AND CENTRAL MINNESOTA... THEN WE SHOULD SEE IT ZIPPER SOUTHWEST INTO NORTHEAST IOWA DURING THE EVENING. FOR THE SHORT TERM... USED A BLEND OF THE VARIOUS CONVECTION ALLOWING MODELS FOR THE FORECAST DETAILS... THEN TRENDED TOWARD THE LESS NOISY GFS FOR TOMORROW THROUGH THE NEXT FEW DAYS. GIVEN THE SHORT TERM CONCERNS... DID NOT INVEST TOO MUCH TIME IN SORTING OUT THE DETAILS BEYOND WEDNESDAY NIGHT... AND UTILIZED A BLEND OF THE GOING FORECAST TOGETHER WITH THE GFS AND ECMWF. AS MENTIONED... EXPECT CONVECTION TO GET GOING DURING THE LATE AFTERNOON AND EVENING... WITH ACTIVITY PROBABLY INITIATING FARTHER NORTH INITIALLY THEN WORKING SOUTHWEST WITH TIME. THE SEVERE WEATHER THREAT REMAINS INTACT... WITH SOME HAIL... WIND... AND TORNADO POTENTIAL. THE LOW CLOUDS HAVE BEEN STEADILY ERODING THROUGH THE DAY... AND THAT WILL CONTINUE THROUGH THE AFTERNOON. TEMPERATURES ARE REBOUNDING QUICKLY IN THE SUNSHINE... SO THE CLOUD COVER DOESN/T LOOK LIKE IT WILL HAVE A DETRIMENTAL IMPACT ON CONVECTIVE POTENTIAL. IF ANYTHING... THE ADDITIONAL LOW LEVEL MOISTURE IT LEAVES BEHIND MAY HELP KEEP LCL HEIGHTS A BIT LOWER... AND KEEP MLCAPE VALUES CLOSER TO THEIR SURFACE-BASED COUNTERPARTS. THAT BEING SAID... IT STILL LOOKS LIKE WE WILL HAVE MLCAPE AROUND 1500 J/KG OVER MUCH OF THE AREA BY LATE AFTERNOON... ALONG WITH DEEP LAYER SHEAR AOA 40KT. SO... THERE REMAINS THE POTENTIAL FOR SUPERCELLS... AT LEAST INITIALLY BEFORE ANY UPSCALE GROWTH INTO A LINEAR MCS MAY OCCUR. THE BETTER CHANCE FOR DISCRETE SUPERCELLS TO PERSIST WILL BE IN THE NORTHERN PART OF THE FORECAST AREA CLOSER TO THE WARM FRONTAL BOUNDARY... WHICH SHOULD BE NEAR THE NORTH SIDE OF THE CWFA BY EVENING. LOW LEVEL SHEAR WILL OBVIOUSLY BE ENHANCED IN THAT AREA... AND LCL HEIGHTS SHOULD BE MINIMIZED GIVEN MOISTURE CONVERGENCE NEAR THE BOUNDARY... SO THE BETTER TORNADO THREAT STILL APPEARS TO BE IN THAT VICINITY. HOWEVER... A SECONDARY AREA OF INCREASED 0-1KM SHEAR MAY OCCUR CLOSER TO THE IOWA BORDER DURING THE EVENING HOURS AS THE LOW LEVEL JET BEGINS TO INCREASE. THE QUESTION FOR THE SOUTHERN PART OF THE AREA IS IF/WHEN DISCRETE STORMS WILL EVOLVE INTO MORE OF A LINEAR WIND PRODUCING SYSTEM WITH PERHAPS SOME EMBEDDED ROTATING STRUCTURES. IN ADDITION... AS THE EVENING PROGRESSES AND THE LOW LEVEL JET STRENGTHENS FROM EASTERN NEBRASKA INTO IOWA WE MAY SEE CONVECTION IN THAT AREA REALLY TAKE OFF... WHICH COULD LEAD TO SOME WEAKENING OVER OUR AREA AS LOW-MID LEVEL PV INCREASES IN THAT AREA AND WORKS TO INDUCE A CIRCULATION WHICH COULD CUTOFF THE MOISTURE RETURN INTO MINNESOTA. THE EXCEPTION WOULD BE ACTIVITY FARTHER NORTH NEAR THE WARM FRONT AND RIGHT ENTRANCE REGION TO THE MAIN UPPER JET... WHICH COULD EASILY PERSIST THROUGH THE EVENING. SO THE BOTTOM LINE IS THAT THERE REMAIN A NUMBER OF UNANSWERED QUESTIONS... AND THE ANSWER LIKELY WILL DEPEND UPON WHEN/HOW ACTIVITY GETS GOING... SINCE IT WILL ULTIMATELY FEEDBACK AND IMPACT THE LARGER SCALE FLOW. REGARDLESS OF THE DETAILS... WE SHOULD AT LEAST SEE STORMS FROM LATE AFTERNOON THROUGH MUCH OF THE NIGHT... WITH A DECENT POTENTIAL FOR SEVERE WEATHER. THE ACTIVITY SHOULD SHIFT SOUTH AND EAST OF THE AREA BY 09Z OR SO... WITH THE FRONTAL BOUNDARY BEING PUSHED INTO THE FAR SOUTHERN PART OF THE FORECAST AREA. SHOWERS AND THUNDERSTORMS SHOULD GET GOING AGAIN ON WEDNESDAY NEAR THE OLD FRONTAL BOUNDARY... WHICH WINDS UP PARALLEL TO THE MID- LEVEL FLOW SOMEWHERE NEAR THE IOWA BORDER. ANOTHER SHORTWAVE AND SURFACE REFLECTION WILL MOVE EAST-NORTHEAST ALONG THE OLD BOUNDARY DURING THE DAY ON WEDNESDAY... BRINGING ANOTHER ROUND OF ACTIVITY. FORECAST CAPE AND DEEP LAYER SHEAR VALUES LOOK SUFFICIENT FOR SOME SEVERE WEATHER POTENTIAL ONCE AGAIN... ALTHOUGH LOW LEVEL SHEAR DOES NOT LOOK TO BE PARTICULARLY FAVORABLE FOR TORNADO CONCERNS. HEAVY RAIN COULD BE MORE OF AN ISSUE ON WEDNESDAY AND WEDNESDAY NIGHT SHOULD TRAINING OVER STORMS OCCUR ALONG/NEAR THE STALLED FRONTAL BOUNDARY. TAPERED POPS FROM SOUTH TO NORTH... GIVEN LESSER POTENTIAL FOR WIDESPREAD/CONSISTENT PCPN AS YOU HEAD NORTH. THERE LOOKS TO BE A RELATIVE LULL IN PCPN CHANCES FROM LATE THURSDAY THROUGH FRIDAY AS THE BAROCLINIC ZONE IS NUDGED FARTHER SOUTH AND A WEAK RIDGE OF HIGH PRESSURE NOSES IN FROM CANADA. HOWEVER... THIS WILL BE SHORT-LIVED AS ANOTHER SHORTWAVE LOOKS TO LIFT NORTHEAST FROM THE ROCKIES AND CENTRAL PLAINS FRIDAY NIGHT INTO SATURDAY... LIFTING THE FRONTAL BOUNDARY BACK TO THE NORTH AS A DECENT SURFACE WAVE RIDES NORTHEAST ALONG IT. THE GFS AND ECMWF ARE NOTABLY DIFFERENT IN THEIR HANDLING OF HOW/WHEN THIS OCCURS... WHICH UNFORTUNATELY RESULTS IN A LONGER PERIOD OF PCPN CHANCES FROM FRIDAY THROUGH THE WEEKEND THAN PREFERABLE. BUT... GIVEN THE UNCERTAINTY IN HOW THINGS WILL EVOLVE THIS IS THE PATH OF LEAST RESISTANCE AT THIS POINT IN TIME. THERE IS SOME AGREEMENT THAT BY MONDAY WE SHOULD SEE ENOUGH DRY AIR WORK IN FROM THE NORTH TO SQUELCH ANY PCPN... BUT MAY STILL NEED TO HANG ONTO SOME LOW CHANCE POPS AT LEAST OVER THE SOUTHERN PART OF THE AREA. && .AVIATION.../18Z TAF ISSUANCE/ /ISSUED 1250 PM CDT TUE MAY 1 2012/ MORNING STRATUS WHICH SURGED NORTH INTO AREA FROM CONVECTION TO OUR SOUTH HAS BEEN DISSIPATING RAPIDLY ACROSS SW MN...AND EXPECT THIS RAPID CLEARING TREND TO CONTINUE. MAY REDEVELOP SOME CU WITH BASES AROUND 4-5K DRNG THE AFTN. SURFACE LOW PRESSURE IN NE SODAK HAS CDFNT HANGING SW INTO NW NEBRASKA. WARMFNT HAS BEEN PUSHING NORTH ALONG WITH THE CLEARING AND NOW LIES JUST N OF APQ. AIRMASS HAS BEGUN TO DESTABALIZE IN NEB INTO SODAK WITH CU FIELD BEGINING TO BECOME MORE ENHANCED IN SC SODAK. MAIN THREAT WILL BE WITH TSTMS DEVELOPING AHD OF CDFNT AND N OF WRMFNT. SEE TAFS FOR TIMING. S MN INTO WC WI COULD SEE MVFR/IFR CIGS DEVELOP LATE TONIGHT AS PCPN WINDS DOWN AND WINDS DECREASE AS CDFNT APRCHS AREA. GUSTY SLY SFC WINDS TO CONTINUE THRU THE AFTN AT ALL TAFS WITH GUSTS AOB 25 KTS. KMSP...WILL SEE IMPROVEMENT IN MVFR CIGS AS RAPID CLEARING ACRS SW MN PUSHES ACRS AREA. CLEARING IS LIFTING NE AT ABOUT 30 KTS...SO SHUD SEE VFR CONDS BETWEEN 20-21Z. SLY WINDS WILL ALSO INCREASE AS CLOUDS THIN AND MIXING ENSUES. EXPECTS GUSTS 25-30 KTS FROM 170 DEGREES. TSTSM WILL DVLP AHD OF DKTS CDFNT AND EXPECTED TO AFFECT MSP BY AROUND 03Z AND LAST UNTIL AROUND 05Z. MVFR TO POSSIBLY IFR CIGS WILL DEVELOP LT TNGHT DURING/AFTER RAINFALL WITH DECREASING WINDS. TSTMS PSBL AGAIN WED AFTN...AFT 21Z. OTLK... WED AFTN/NITE...MVFR TO IFR IN TSTMS...MAINLY S MN INTO WC WI THURS...MVFR TO VFR IN IN SCT TSTMS..MAINLY MSP/WI TAFS && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && /BAP
Hazardous weather outlook, May 1, 1:28 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 128 PM CDT TUE MAY 1 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 021100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 128 PM CDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OVER CENTRAL AND WESTERN MINNESOTA...THEN MOVE EAST ACROSS THE AREA THIS EVENING INTO THE OVERNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH THE PRIMARY HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A TORNADO THREAT LATE THIS AFTERNOON AND EVENING IN WESTERN INTO CENTRAL MINNESOTA. MONITOR NOAA WEATHER RADIO OR TUNE INTO LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION...FORECASTS AND WARNINGS ON THIS POTENTIALLY DANGEROUS SITUATION. ENSURE THAT THE WARNING ALARM FEATURE ON YOUR NOAA WEATHER RADIO IS TURNED ON AND BE SURE TO STAY INFORMED IF PARTICIPATING IN ANY OUTDOOR ACTIVITIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE ONGOING WEDNESDAY MORNING...AND THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THIS ACTIVITY. THE PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. SEVERE THUNDERSTORMS MAY REDEVELOP ACROSS SOUTHERN MINNESOTA INTO WEST CENTRAL WISCONSIN WEDNESDAY AFTERNOON AND EVENING. ADDITIONAL THUNDERSTORMS ARE FORECAST EACH DAY THURSDAY ON THROUGH THE WEEKEND. THERE DOES NOT APPEAR TO BE AN ORGANIZED SEVERE THUNDERSTORM THREAT WITH THIS ACTIVITY BUT THERE IS A SMALL CHANCE THAT ISOLATED THUNDERSTORMS COULD PRODUCE HAIL OR STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 1, 5:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
531 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL FREEPORT 45.66N 94.69W
05/01/2012 M1.75 INCH STEARNS MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 1, 5:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 1 W FREEPORT 45.66N 94.71W
05/01/2012 M1.00 INCH STEARNS MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 1, 5:35 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FUNNEL CLOUD 5 W BECKER 45.37N 93.98W
05/01/2012 WRIGHT MN AMATEUR RADIO
&&
CARLYONLocal storm report, May 1, 5:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
546 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL ALBANY 45.63N 94.57W
05/01/2012 M1.75 INCH STEARNS MN TRAINED SPOTTER
&&
CARLYONLocal storm report, May 1, 5:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
549 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL ALBANY 45.63N 94.57W
05/01/2012 M1.75 INCH STEARNS MN TRAINED SPOTTER
COVERING GROUND WINDSHIELDS BROKEN ENTIRE CITY
&&
CARLYONLocal storm report, May 1, 6:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 PM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL ST STEPHEN 45.70N 94.28W
05/01/2012 M1.75 INCH STEARNS MN TRAINED SPOTTER
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 4:41 AM CDT | Special Weather Statement | MPX | Douglas, Morrison, Pope, Stevens, Todd | 79 min |
| May 1, 4:12 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 33 min |
| May 1, 4:40 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Stearns, Wright | 35 min |
| May 1, 4:43 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns | 47 min |
| May 1, 4:46 PM CDT | Tornado Warning | MPX | Pope, Stearns | 44 min |
| May 1, 5:07 PM CDT | Tornado Warning | MPX | Sherburne, Stearns, Wright | 38 min |
| May 1, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 67 min |
| May 1, 5:09 PM CDT | Tornado Warning | MPX | Stearns | 36 min |
| May 1, 5:17 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Yellow Medicine | 32 min |
| May 1, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 37 min |
| May 1, 5:38 PM CDT | Tornado Warning | MPX | Sherburne | 37 min |
| May 1, 5:44 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 1, 6:14 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Sherburne | 46 min |
| May 1, 6:25 PM CDT | Tornado Warning | MPX | Benton, Sherburne | 35 min |
| May 1, 6:43 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 62 min |
| May 1, 6:56 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.